# SDR PIDR07006

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: XAUGL
- Make and model: Boeing 737-300
- Aircraft serial: 22958
- Aircraft time: 59,577 hours, 43,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION ON STRINGER AND FUSELAGE SKIN AT BS 986.5 AND      LBL 4. REMOVED CORROSION FROM SKIN, WITHIN LIMITS OF SRM 53-00-01.  REPLACED STRINGER SECTION IAW SRM 53-00-03 REPAIR 1.
